# SDR 95ZZZX5874

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Angle
- Condition: Cracked
- Location: R2 Threshold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPEP INSPECTION PER C53-224-06, IT WAS NOTED, 'R-2 DOOR THRESHOLD SILL ANGLE CORRODED AND CRACKED'.  NEW PARTS WERE FABED AND INSTALLED IAW B727-SRM 51-20-01, PAGE 68.
